Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 271, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 24, 2025, 10:13 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2025, 10:13 PM CDT (03:13 UTC)
- Expired
- Oct 24, 2025, 11:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 56 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 10:34 PM CDT | HAIL 1.5 | 3 E Del Rio, TX | Observed in Val Verde Park Estates by the jail and Julios Corn Chips factory along US 90 near Hamilton Lane. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 8:16 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.7
The text
As transmitted.
936
WUUS54 KEWX 250313
SVREWX
TXC271-465-250415-
/O.NEW.KEWX.SV.W.0271.251025T0313Z-251025T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1013 PM CDT Fri Oct 24 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 1115 PM CDT.
* At 1013 PM CDT, a severe thunderstorm was located near Cienegas
Terrace, or 7 miles west of Del Rio, moving east at 30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Amanda,
Laughlin AFB, Val Verde Park, Standart, Cienegas Terrace, Diablo
East, San Pedro Canyon, Escondido Estates, and Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2950 10049 2914 10055 2920 10078 2926 10081
2926 10084 2928 10087 2931 10089 2933 10094
2935 10095 2935 10097 2937 10101 2944 10106
2946 10106 2947 10108
TIME...MOT...LOC 0313Z 274DEG 25KT 2938 10101
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
053 follow-up statements
169
WWUS54 KEWX 250336
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1036 PM CDT Fri Oct 24 2025
TXC271-465-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-Val Verde TX-
1036 PM CDT Fri Oct 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...
At 1036 PM CDT, a severe thunderstorm was located over Val Verde
Park, or near Del Rio, moving east at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Del Rio, Val Verde Park, Standart, Cienegas Terrace, Amanda, Laughlin
AFB, Escondido Estates, and Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2950 10049 2914 10055 2920 10078 2926 10081
2926 10084 2928 10087 2931 10089 2933 10094
2935 10095 2942 10095 2948 10093
TIME...MOT...LOC 0336Z 274DEG 25KT 2937 10082
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
05302
WWUS54 KEWX 250348
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1048 PM CDT Fri Oct 24 2025
TXC271-465-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-Val Verde TX-
1048 PM CDT Fri Oct 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...
At 1048 PM CDT, a severe thunderstorm was located near Laughlin AFB,
or 9 miles east of Del Rio, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Del Rio, Standart, Amanda, Laughlin AFB, Val Verde Park, and
Escondido Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2950 10049 2923 10054 2925 10074 2926 10081
2926 10084 2928 10087 2931 10089 2948 10085
TIME...MOT...LOC 0348Z 274DEG 25KT 2936 10072
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
05852
WWUS54 KEWX 250358
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1058 PM CDT Fri Oct 24 2025
TXC465-250407-
/O.CAN.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Val Verde TX-
1058 PM CDT Fri Oct 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2926 10075 2928 10074 2932 10075 2934 10071
2940 10071 2942 10070 2949 10070 2950 10049
2923 10054
TIME...MOT...LOC 0357Z 274DEG 25KT 2936 10064
$$
TXC271-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-
1058 PM CDT Fri Oct 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY COUNTY...
At 1057 PM CDT, a severe thunderstorm was located over Amanda, or 14
miles west of Brackettville, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Standart and Amanda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2926 10075 2928 10074 2932 10075 2934 10071
2940 10071 2942 10070 2949 10070 2950 10049
2923 10054
TIME...MOT...LOC 0357Z 274DEG 25KT 2936 10064
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 8:41 PM CDT, 1 hour 32 minutes earlier. Its key messages:
- Level 2 of 5 risk for severe storms tonight into early Saturday morning across the majority of South-Central Texas. Large hail and damaging straight-line wind gusts are the primary threats, through an isolated tornado two can't be ruled out.
- Flood Watch in effect for the southern Edwards Plateau, Hill Country, and I-35 corridor tonight through Saturday morning. 1 to 3 inches of rainfall on average with isolated pockets up to 5 inches could lead to life-threatning flash flooding.
- Warm temperatures through early next week, then much cooler, below average temperatures middle to late next week.
Area forecast discussion, Oct 24, 8:41 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 841 PM CDT Fri Oct 24 2025 ...New UPDATE... .KEY MESSAGES... - Level 2 of 5 risk for severe storms tonight into early Saturday morning across the majority of South-Central Texas. Large hail and damaging straight-line wind gusts are the primary threats, through an isolated tornado two can't be ruled out. - Flood Watch in effect for the southern Edwards Plateau, Hill Country, and I-35 corridor tonight through Saturday morning. 1 to 3 inches of rainfall on average with isolated pockets up to 5 inches could lead to life-threatning flash flooding. - Warm temperatures through early next week, then much cooler, below average temperatures middle to late next week. && .UPDATE... Issued at 840 PM CDT Fri Oct 24 2025 The much advertised line of showers and thunderstorms has developed and will move across the Edwards Plateau, Hill Country, and I-35 corridor over the next several hours. Damaging winds is the main threat with large hail also possible. As a result, Severe Thunderstorm Watch 630 has been issued through 3 AM CDT Saturday morning. The forecast remains on track. && .SHORT TERM... (Tonight through Saturday night) Issued at 1238 PM CDT Fri Oct 24 2025 A potent upper level trough over the southern Rockies today will move east into the southern Plains on Saturday. Ahead of this, an unseasonably moist airmass is in place over South Central Texas, with precipitable water values of around 1.7-2.0 inches pooling today through Saturday morning ahead of the associated weak Pacific cold front. These values are around the 95th percentile for this time of year. A moderate lower level flow and heating is generating isolated showers midday along and east of the I-37 and I-35 corridors. This will continue through late afternoon. Attention this evening turns out west. Height falls and lead shortwave will assist in upstream convective development across the Permian Basin and Big Bend later this afternoon. The convection is forecast by most CAMs to organize into a line of storms across the southern Edwards Plateau and western Hill Country between 7PM-11PM, moving east and reaching the I-35 corridor 11PM to 3AM. Eventually the line of storms is forecast to reach the Coastal Plains between 1AM and 5AM Saturday. Actual arrival time could be slightly early if more robust cold pooling occurs behind the line. Moderate mid level lapse rates, shear, and instability indicates a potential for severe storms with damaging winds and hail the main threats. An isolated tornado or two can't be rule out. There is currently a level 2 out of 5 risk for severe storms tonight into early Saturday morning for the majority of South-Central Texas. Most guidance agrees there will be a break in convection after tonight's line of storms works over the atmosphere and stabilize conditions. However, some CAMs are indicating de-stabiliization occurring mid to late afternoon Saturday across portions of the eastern Hill Country, I-35 corridor north of San Antonio, and Coastal Plains as partial clearing occurring and the last forcing in the base of the trough moves across the region. With steep, elevated lapse rates and moderate wind shear still in place there will be a threat of isolated strong to severe storms across these areas late afternoon, with large hail the main threat. This will be a conditional threat on de-stabilization actually occurring. SPC currently has a Level 2 out of 5 risk for severe storms Saturday across portions of the eastern Hill Country, I-35 corridor north of San Antonio, and Coastal Plains HREF LPMM is showing the potential for a widespread 1 to 3 inches of rainfall tonight through early Saturday evening, with isolated pockets up to 5 inches. While training is not anticipated and drought conditions exist, the rainfall rates will become the issue, with most of this rainfall occurring quickly with the line of storms tonight into early morning. This could lead to flash flooding issues of streams and creeks, as well as low water crossings, across the Hill Country and southern Edwards Plateau, as well as a threat for urban flash flooding along the I-35 corridor. WPC has a level 2 out of 4 risk for excessive rainfall that could lead to flash flooding for these areas of south-central Texas. We have issued A Flood Watch for this region from 7PM tonight through 1 PM Saturday. && .LONG TERM... (Sunday through next Friday) Issued at 1238 pm CDT Fri Oct 24 2025 A dry northwesterly flow aloft keeps rain out of the forecast for Sunday through next week. However, the passage of a cold front may produce a few showers on Tuesday across the Coastal Plains. A warming trend on Sunday into Monday abruptly ends on Tuesday with this cold frontal passage and associated strong cold advection bringing the coldest air of the season for Wednesday and Thursday. && .AVIATION... (00Z TAFS) Issued at 629 PM CDT Fri Oct 24 2025 VFR conditions presently prevail across the region. However, a broken line of TSRA is expected to begin moving west to east between 01Z to 12Z with lingering SHRA or TSRA possible. Based on latest high resolution models, the line of storms will likely take on a more contiguous north to south orientation between KAUS and KSAT with its southern extent bent more west to east between KSAT and KDRT. These storms have the potential for isolated severe wind, hail, and heavy rain. Initial impacts to terminals are possible at KDRT by 01Z and at KAUS, KSAT, and KSSF by 06Z. Expect lowered CIGs in vicinity of these storms to at least MVFR. Further regional degradation to IFR is also possible in KDRT and vicinity. Storms and rain intensity should gradually taper off after 12Z with lifting CIGs, but we continue to monitor potential for isolated to scattered TSRA mainly after 18Z near KAUS and vicinity. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 66 82 64 85 / 90 60 40 0 Austin Bergstrom Intl Airport 66 83 63 84 / 90 60 40 0 New Braunfels Muni Airport 67 85 63 87 / 90 50 30 0 Burnet Muni Airport 65 78 61 82 / 90 70 20 0 Del Rio Intl Airport 68 88 61 89 / 80 20 0 0 Georgetown Muni Airport 64 78 61 83 / 90 70 30 0 Hondo Muni Airport 65 85 61 88 / 90 20 10 0 San Marcos Muni Airport 66 85 62 87 / 90 50 40 0 La Grange - Fayette Regional 67 83 64 84 / 80 80 60 10 San Antonio Intl Airport 68 85 65 87 / 90 40 20 0 Stinson Muni Airport 70 88 66 89 / 90 30 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday afternoon for TXZ171>173-183>194- 202>208. && SHORT TERM...04 LONG TERM....04 AVIATION...Tran
In the hours before
Special weather statement, Oct 24, 5:53 PM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT Fri Oct 24 2025
TXZ183-242345-
Val Verde TX-
553 PM CDT Fri Oct 24 2025
...A strong thunderstorm will impact portions of central Val Verde
County through 645 PM CDT...
At 552 PM CDT, Doppler radar was tracking a strong thunderstorm over
Langtry, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Langtry, Juno, Shumla, Bakers Crossing, and Devils River State Nat
Area Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3018 10109 2982 10089 2971 10139 2975 10142
2977 10140 2975 10144 2978 10145 2979 10147
2976 10154 2981 10154 2980 10157 2977 10158
2977 10163 2976 10164 2977 10166 2976 10168
2982 10172
TIME...MOT...LOC 2252Z 249DEG 38KT 2979 10158
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Oct 24, 7:01 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
701 PM CDT Fri Oct 24 2025
TXZ183-250045-
Val Verde TX-
701 PM CDT Fri Oct 24 2025
...A strong thunderstorm will impact portions of northwestern Val
Verde County through 745 PM CDT...
At 700 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Pumpville, or 13 miles north of Langtry, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3029 10160 3029 10103 2984 10156 3002 10171
TIME...MOT...LOC 0000Z 211DEG 31KT 3000 10159
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Oct 24, 8:13 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
813 PM CDT Fri Oct 24 2025
TXZ183-250215-
Val Verde TX-
813 PM CDT Fri Oct 24 2025
...Strong thunderstorms will impact portions of western Val Verde
County through 915 PM CDT...
At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Pandale to 9 miles southwest of
Pumpville to 27 miles southwest of Langtry. Movement was east at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Comstock, Langtry, Shumla, Box Canyon, Pandale, Pumpville, Amistad
Acres, Seminole Canyon State Park, Pecos River Boat Ramp, and Bakers
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
&&
LAT...LON 3029 10176 3029 10112 2947 10112 2952 10118
2953 10126 2963 10127 2958 10131 2965 10130
2965 10136 2975 10142 2977 10140 2975 10144
2979 10147 2976 10154 2981 10154 2977 10158
2976 10164 2978 10176
TIME...MOT...LOC 0113Z 254DEG 22KT 3024 10170 2987 10186 2950 10185
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CPSpecial weather statement, Oct 24, 8:36 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
836 PM CDT Fri Oct 24 2025
TXZ183-250215-
Val Verde TX-
836 PM CDT Fri Oct 24 2025
...Strong thunderstorms will impact portions of eastern Val Verde
County through 915 PM CDT...
At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Juno to near Shumla to 23
miles southwest of Seminole Canyon State Park. Movement was east at
15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Comstock, Juno, Loma Alta, Lake View, Amistad Acres, Shumla, Amistad
Village, Black Brush Point, Seminole Canyon State Park, Box Canyon,
Diablo East, Governors Landing, Long Point, Pecos River Boat Ramp,
277 North Campground, Rough Canyon Recreation Area, Spur 406
Campground, Rock Quarry Campground, Salem Point, and Devils River
State Nat Area Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
&&
LAT...LON 3029 10122 3029 10073 2968 10077 2937 10101
2946 10106 2947 10115 2952 10118 2953 10126
2962 10125 2963 10126 2958 10128 2957 10129
2965 10130 2965 10136 2975 10142 2977 10140
2975 10144 2978 10145 2979 10148
TIME...MOT...LOC 0136Z 275DEG 15KT 3028 10112 2993 10120 2975 10142
2945 10158
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CPLocal storm report, Oct 24, 9:28 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
928 PM CDT Fri Oct 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Tstm Wnd Gst 7 S Seminole Canyon Sta 29.60N 101.30W
10/24/2025 M55 MPH Val Verde TX Mesonet
Wind gust measured by the West Texas Mesonet
site in Comstock. Time is approximate.
&&
HTLocal storm report, Oct 24, 9:41 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
941 PM CDT Fri Oct 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Tstm Wnd Gst 7 S Seminole Canyon Sta 29.60N 101.30W
10/24/2025 M60 MPH Val Verde TX Mesonet
Wind gust measured by the West Texas Mesonet
site in Comstock. Time is approximate.
&&
HTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:01 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Oct 24, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 67 min |
| Oct 24, 8:13 PM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Oct 24, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 56 min |
| Oct 24, 8:23 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 24, 8:36 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Oct 24, 8:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| Oct 24, 9:22 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 53 min |
| Oct 24, 9:24 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Kinney, Real, Uvalde, Val Verde | 59 min |
| Oct 24, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 59 min |
| Oct 24, 10:55 PM CDT | Special Weather Statement | EWX | Bandera | 50 min |
| Oct 24, 11:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| Oct 24, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 3 more | 51 min |
| Oct 24, 11:39 PM CDT | Tornado Warning | EWX | Blanco, Comal, Hays, Kendall | 36 min |
| Oct 24, 11:41 PM CDT | Special Weather Statement | EWX | Uvalde | 49 min |
| Oct 25, 12:01 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 25, 12:09 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| Oct 25, 12:13 AM CDT | Special Weather Statement | EWX | Bastrop, Bexar, Caldwell, Guadalupe, Hays, Travis and 1 more | 47 min |
| Oct 25, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Guadalupe, Hays, Travis | 49 min |
| Oct 25, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 49 min |
| Oct 25, 1:00 AM CDT | Special Weather Statement | EWX | Atascosa, Frio, Gonzales, Wilson | 45 min |
| Oct 25, 1:03 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 42 min |
| Oct 25, 1:10 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Gonzales, Lee | 50 min |
| Oct 25, 1:27 AM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Oct 25, 1:44 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Frio, Gonzales, Karnes, Lavaca | 46 min |
| Oct 25, 1:58 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| Oct 25, 3:24 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 25, 4:05 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 40 min |
| Oct 25, 4:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 50 min |
| Oct 25, 5:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| Oct 25, 5:57 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 3 hr |
| Oct 25, 9:50 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| Oct 25, 9:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 50 min |
| Oct 25, 10:01 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 119 min |
| Oct 25, 10:20 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 18 min |
| Oct 25, 10:44 AM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| Oct 25, 2:59 PM CDT | Special Weather Statement | EWX | Travis | 31 min |
| Oct 25, 4:51 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 39 min |
| Oct 25, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 38 min |
| Oct 25, 5:43 PM CDT | Special Weather Statement | EWX | Burnet, Llano, Williamson | 47 min |
| Oct 25, 5:57 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Williamson | 3 hr |
| Oct 25, 6:29 PM CDT | Special Weather Statement | EWX | Burnet | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.